# SDR AUS20011171

- Difficulty date: November 6, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Boeing 767
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002981
- Condition: Failed
- Location: Apu Bay
- Part time: 26,574 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) APU FAILED TO START.
